MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; TIBIAL COMPONENT, MODULAR, SYMMETRIC, SZ. 3, COCRMO/TINBN, CEMENTED, FIXED

WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; TIBIAL COMPONENT, MODULAR, SYMMETRIC, SZ. 3, COCRMO/TINBN, CEMENTED, FIXED
Model Number 880-100/30
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
As described by (b)(6) on (b)(6) 2025, during a revision knee case on (b)(6) 2025, the surgeon was assembling the implants and the press fit stem would not seat into the modular tibia taper.The cone adapter appeared fully seated, so the surgeon thought it might be the stem that had the issue.Another stem was retrieved, which caused only a slight delay, but that part also had the seating issue.The surgeon thought then that the issue may be the cone adapter on the tibia, so he broke it off and impacted the stem onto the tibial taper.Both were then implanted into the patient with no issue.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.Update 12/08/2025: based on the available information and the surgeon's opinion, the cone adapter is suspected to be the cause of the problem.The main medical device has been changed from the modular stem to the tibial component.
 
Event or Problem Description
As described by f.K.On 11/3/25, during a revision knee case on (b)(6) 2025, the surgeon was assembling the implants and the press fit stem would not seat into the modular tibia taper.The cone adapter appeared fully seated so the surgeon thought it might be the stem that had the issue.Another stem was retrieved, which caused only a slight delay, but that part also had the seating issue.The surgeon thought then that the issue may be the cone adapter on the tibia, so he broke it off and impacted the stem onto the tibial taper.Both were then implanted into the patient with no issue.[customer].

Brand Name
LINKSYMPHOKNEE
Common Device Name
TIBIAL COMPONENT, MODULAR, SYMMETRIC, SZ. 3, COCRMO/TINBN, CEMENTED, FIXED
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key23702269
Report Number3004371426-2025-00056
Device Sequence Number13410535
Product Code HRY
UDI-Device Identifier04026575251254
UDI-Public04026575251254
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number880-100/30
Device Catalogue Number880-100/30
Device Lot Number2004297
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexFemale